My Home Remedies

Urinary Tract and Bladder Home Remedy Comments

8 Comments for the Urinary Tract and Bladder Home Remedy

Carissa

Stop sitting in the bathtub!!! Take showers instead! ALWAYS!!! This advice that I got 5 years ago has made a HUGE difference for me!!! Sitting in the bath is the WORST thing you can do. (hot-tubs and pools too) Also... ALWAYS keep azo-standard and an aresol can of Solarcane with you at all times! Spray yourself when you feel the first tingle of pain, it makes the spasms slow down from the outside. if you smoke ciggarettes QUIT, they are very irratating to the bladder. douche lightly with a few Tablespoons of vinegar and water whenever you have ANY vaginal discharge(healthy or not it's irratating to the urethra) make sure that you have a stash of antibiotics on hand.Cipro is my fave.if your Dr won't give you an Rx or you don't have a doc. order it on line RIGHT now because when you are in excruciating pain you don't need to be sitting in a waiting room! The most important thing is acting quickly!!!!!

8 comments | Post a comment

Anonymous

I had constant urinary tract infections before I saw a urologist. The urologist was alarmed that many doctors had been giving me Cipro. DO NOT TAKE CIPRO REGULARLY!! It deposits in your system and can cause birth defects!!

If it is prescribed regularly, see a urologist. There are much safer antibiotics to take regularly.

Anonymous

YOU SHOULD NEVER DOUCHE!!!!!!

Anonymous

DO NOT DOUCHE!!! It is normal to certain vaginal 'discharges' throughout a woman's cycle. It is usually cervical fluid that gets heavier the closer you get to ovulation. It allows sperm to live in your vagina. If trying to get pregnant and you DON'T have ample cervical fluid, sperm cannot survive....My husband and I are trying to have a baby right now and have done lots of research on this.....
Do not be alarmed by any vaginal secretions unless it smells, is excessive and starts to look like cottage cheese is growing down there....then you might have a yeast infection...and do NOT douche to get rid of it....that will only make it worse!

Anonymous

DO NOT DOUCHE! it can cause BV, which may spread to your reproductive system and you can end up with the painful and nasty pelvic inflamatory disease (PID). This can then lead to infertility. Women are not told enough about the dangers of douching or leaving BV untreated! However, the use of vinegar or yoghurt down there (e.g. for thrush) may not be so bad but never douche with water.

Confused

I've always heard douching was bad, but not if you douched with vinegar and water. Is that true? Is vinegar and water mixes safe? I was going to start using those mixes for after my period...

Anonymous

That's TERRIBLE advice! Douching is horrible for you, and discharge, as long as it is a normal color, consistancy, and smell for *your* body (i.e., not alarmingly different than what you're used to) is perfectly normal.
Also a warning for all of the AZO enthusiasts: AZO can contribute to the development of a kidney infection by masking the symptoms of a UTI. AZO does not *treat* any of these symptoms, but only relieves the discomfort associated with a UTI. Kidney infections occur when a UTI goes untreated and the bacteria travels up the urethra, through the bladder, and into the kidneys--and it is a LOT more painful than the kidney infection you chose not to treat! In fact, it can be grounds for hospitalization.
And finally, Cipro may be the best advice this author gave; however, you should never take an antibiotic without a doctor's express instructions: taking antibiotics too often, without cause (for example, to treat a cold, which antibiotics cannot help), or in an incomplete cycle (like stopping antibiotics after symptoms cease and then using those last few later when you think you need medical treatment) will only increase your body's tolerance to the drugs, making it ever so much more difficult for the antibiotics to get the job done quickly and effectively when you really do need them.
Hope that helps!

Anonymous

How did you know I was sitting in bathtub when I was reading this?!

Anonymous

I was recently prescribed Cipro for a UTI and suggest you do not take this atibiotic. Have you read the warnings about the side affects???? It can cause rupture of tendons!! I have talked with a friend who knows of at least 2 people who took Cipro and had rutured tendons as a result. I will never take that medicine again!!!! There are other antibiotics out there that are much safer. Beware!!!

Post a comment

Share your name (optional):